# SDR AJC2008F00002

- Difficulty date: October 13, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N12GS
- Make and model: Cessna 525B
- Aircraft serial: 525B0122
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT, `BAGGAGE SMOKE` ANNUNCIATOR ILLUMINATED.  RAN ABNORMAL CHECKLIST, MAINTENANCE PERFORMED VISUAL INSP OF FWD AND AFT BAGGAGE COMPARTMENTS AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  MINOR CONDENSATION WAS FOUND AND WAS DRIED.  THIS IS A KNOWN ISSUE.  THE FWD BAGGAGE COMPARTMENT IS PRONE TO CONDENSATION WHICH TRIGGERS A BAGGAGE SMOKE ALERT.  SYS TESTED NORMAL. (K)
